Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Started Microgynon in the middle of menstrual cycle. Now spotting, nausea, sore breasts. Side effects?

Hi, I ve started on Microgynon, but instead of starting it the first day of my menstrual cycle, I started half way through. I was supposed to have my period on the 25th, but it hasn t come. Is this a side effect of the pill? Today I have experience some spotting I think. Very very light pink discharge . I didn t have anything else all day until now, which again was very little. I have been feeling some nausea , sore breasts and a little emotional, but I ve also heard these are side effects of microgynon. I ve also had very light cramping too, nothing major. I have taken 2 pregnancy tests and both have come back negative. I m just wondering are these side effect of the pill or is there a chance of pregnancy? Thank you very much :)
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN, Maternal and Fetal Medicine 's  Response
As the other contraceptives and microgynon has side effects :
reduced menstrual lose,spotting
nausea ,vomiting
breast tenderness
changes in body weight
changes in libido
Take care of your self and do not be worried
Answered: Fri, 29 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor